ICD-10-CM › S00-T88 › T36-T50 › T40.726 Underdosing of synthetic cannabinoids › T40.726S
T40.726S
Underdosing of synthetic cannabinoids, sequela
ValidICD-10-CM diagnosis code.
Valid for claims with a date of service in the current code year.
What has happened to this code
Every change the publisher made, from 2022 to now.
- FY2022 Added to the code set Underdosing of synthetic cannabinoids, sequela
Official coding rules
Published by CDC for FY2027. A rule attached to a category binds every code beneath it, so the rules inherited from this code's ancestors are shown with the code they come from.
Inherited from T40 Poisoning by, adverse effect of and underdosing of narcotics and psychodysleptics [hallucinogens]
Seventh character required
- The appropriate 7th character is to be added to each code from category T40
Excludes2 - not included here
- drug dependence and related mental and behavioral disorders due to psychoactive substance use (F10.-F19.-)
Inherited from the T36-T50 section Poisoning by, adverse effects of and underdosing of drugs, medicaments and biological substances (T36-T50)
Excludes1 - never coded here
- toxic reaction to local anesthesia in pregnancy (O29.3-)
Excludes2 - not included here
- abuse and dependence of psychoactive substances (F10-F19)
- abuse of non-dependence-producing substances (F55.-)
- immunodeficiency due to drugs (D84.821)
- drug reaction and poisoning affecting newborn (P00-P96)
- pathological drug intoxication (inebriation) (F10-F19)
Use additional code
- code(s) to specify:
- manifestations of poisoning
- underdosing or failure in dosage during medical and surgical care (Y63.6, Y63.8-Y63.9)
- underdosing of medication regimen (Z91.12-, Z91.13-)
Code first
- , for adverse effects, the nature of the adverse effect, such as:
- adverse effect NOS (T88.7)
- aspirin gastritis (K29.-)
- blood disorders (D56-D76)
- contact dermatitis (L23-L25)
- dermatitis due to substances taken internally (L27.-)
- nephropathy (N14.0-N14.2)
Includes
- adverse effect of correct substance properly administered
- poisoning by overdose of substance
- poisoning by wrong substance given or taken in error
- underdosing by (inadvertently) (deliberately) taking less substance than prescribed or instructed
Note
- The drug giving rise to the adverse effect should be identified by use of codes from categories T36-T50 with fifth or sixth character 5.
How CDC's index refers to this code
Wording from the official alphabetic index. Much of it appears nowhere in the code description, which is why a search for the everyday phrase so often finds nothing.
- Synthetic cannabinoids
- Cannabinoids, synthetic
Codes in the same group
| Code | Description | Status |
|---|---|---|
| T40.726A | Underdosing of synthetic cannabinoids, initial encounter | Valid |
| T40.726D | Underdosing of synthetic cannabinoids, subsequent encounter | Valid |